# SDR ASAA2024021248095

- Difficulty date: February 12, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A32397
- Part serial: NSN
- Condition: Corroded
- Location: Bs 727 S27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA727 CENTER DRAIN DOUBLER HAS CORROSION AROUND FASTNERS  GROUNDED - YES. REMOVED AND REPLACED CENTER DRAIN DOUBLER AT LOWER FUSELAGE STA 727 IAW B737-900ER SRM 51-40-02 AND DWG NO. 146A0070 REV A. DWG 146A3239 REV -, BOEING CONTROL # 270917615.
